any energy such as grocery shopping. I can be in air-conditioning sweeping the floors and I begin to sweat (pour sweat) my hair becomes soaking wet. It looks as if I just got out of the shower. The Dr. tried lowering my dose but my levels fell below what I needed. She doesn't think this is thyroid related. What am I to do.
Hyperhidrosis is a medical condition in which a person sweats excessively and unpredictably. Anticholinergics drugs, such as glycopyrrolate (Robinul, Robinul-Forte), help to prevent the stimulation of sweat glands and may be of benefit.
Talk with your doctor.
Read more: https://www.drugs.com/mcd/hyperhidrosis#ixzz0umI0kWCM
- Synthroid Information for Consumers
- Synthroid Information for Healthcare Professionals (includes dosage details)
- Side Effects of Synthroid (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 28 Jul 2010 • 3 answers
Posted 21 Oct 2011 • 1 answer
Hypothyroidism - After Thyroid Removal - Armour Thyroid,did it help your Hypo sooner? GP Dr wants me
Posted 14 Nov 2014 • 1 answer
Posted 23 Jun 2015 • 1 answer
Hypothyroidism - After Thyroid Removal - I had thyroid removed in 2009 due to cancer. I have been on
Posted 12 Jan 2018 • 1 answer